Cookies?
Library Header Image
LSE Research Online LSE Library Services

An iterative procedure for solving integral equations related to optimal stopping problems

Belomestny, Denis and Gapeev, Pavel V. (2010) An iterative procedure for solving integral equations related to optimal stopping problems. Stochastics: an International Journal of Probability and Stochastic Processes, 82 (4). pp. 365-380. ISSN 1744-2508

Full text not available from this repository.

Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/17442508.as...
Additional Information: © 2010 Taylor & Francis
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 01 Dec 2010 12:15
URL: http://eprints.lse.ac.uk/29588/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only